# SDR ASAA2020021073128

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,161 hours, 5,395 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Loose
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT LOOKING FORWARD FAN DUCT PANEL #6 IS LOOSE. GROUNDED - YES. RESECURED #1 ENG. #6 FAN DUCT PANEL REF B737-900 AMM 72-23-07.
